# SDR FDEA201106032102

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,644 hours, 32,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND L1 DOOR EMERGENCY LIGHT LENS DAMAGED ON FLOOR.   RELEASED FOR SERVICE IAW MEL: 33-50-02.  REPLACED L1 DOOR EMERGENCY LIGHT LENS COVER IAW SMP.
